# SDR 03239626

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 14,299 hours, 12,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW DISCOVERED THE CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE CEILING EMERGENCY LIGHT.   A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT AS RELEASED FOR CONTINUED SERVICE.
